# SDR EE4Y2025111323456

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, NICKS WERE IDENTIFIED ON THE FUSELAGE SKIN FROM FR 32 TO FR 32 + 175 MM, BETWEEN STRINGERS 27R AND 28R. THE DAMAGE WAS REMOVED VIA BLEND-OUT IN ACCORDANCE WITH SRM 51-10-03. WHILE MOST OF THE BLENDED AREA WAS CLASSIFIED AS NON-SIGNIFICANT, A PORTION EXCEEDS THE ALLOWABLE LIMITS DEFINED IN SRM 53-21-01 AD51. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930876 AND DOCUMENTED PER COOPESA COO-EO-2025-23378, UNDER JOB A1Q219 NRI 21-86.
